# SDR 08FDEA01378

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57840056203
- Condition: Damaged
- Location: Nr 1 Slat Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLDING SLAT NR 1 RT , FOUND MISDRILLED HOLE DURING EMBODIMENT OF SB 57-6067 REPAIR PERFORMED DURING EMBODIMENT OF SB 57-6067 BY INSTALLING OVERSIZED BLIND RIVET AND 4,00MM RIVETS IN OFFSET HOLES IAW RAS/BAE/1006919/2008 ISS A, APPROVED BY EA 6-5742-115256.
